# SDR CA121213002

- Difficulty date: December 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1247E
- Aircraft time: 145 hours
- Engine: Pwa PT6A67
- Propeller: Hartzl HCE4A3D
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Adiru
- Part number: 065001885103
- Condition: Failed
- Location: Left
- Part time: 96 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, O
- Precautionary procedure: O

## Discrepancy

(CAN) HEADING INDICATION ON LT PRIMARY FLIGHT DISPLAY DRIFTING 7-8 DEGREES INTERMITTENTLY IN CRUISE FLIGHT AND ALSO NOTED ON THE GROUND.  HEADING REPORTED TO DRIFT SLOWLY AND RETURN TO NORMAL A SHORT TIME LATER.  ELECTRONIC STANDBY, MAGNETIC STANDBY AND RT PRIMARY FLIGHT DISPLAY HEADINGS WERE REPORTED AS MATCHING AND STEADY WHILE NR 1 DRIFTING.  FAULT HISTORY DATABASE FILES FORWARDED TO MFG FIELD SERVICE, RECOMMENDATION WAS TO REPLACE THE ADAHRS. UNIT REPLACED, ON GROUND TESTS SATISFACTORY.
